# SDR USAA2009070791702

- Difficulty date: June 15, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: 69466631
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON SUPPORT PAN ASSEMBLY OF AFT GALLEY DOOR INTERNAL STRUCTURE LOWER SIDE 8 INCHES FROM AFT EDGE AT BS 965 BETWEEN WL 215.  REPLACED SUPPORT PAN ASSEMBLY OF AFT GALLEY DOOR INTERNAL STRUCTURE LOWER SIDE 8 INCHES FROM AFT EDGE AT BS 965 BETWEEN WL 215 IAW SRM 51-40-02.
